Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 897371, 17 pages
http://dx.doi.org/10.1155/2012/897371
Research Article

Discrete-State Stochastic Models of Calcium-Regulated Calcium Influx and Subspace Dynamics Are Not Well-Approximated by ODEs That Neglect Concentration Fluctuations

Department of Applied Science, The College of William and Mary, Williamsburg, VA 23187, USA

Received 29 June 2012; Accepted 17 September 2012

Academic Editor: Ling Xia

Copyright © 2012 Seth H. Weinberg and Gregory D. Smith. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.